The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Existence of Perio dic Solutions to a Class of Third-order p-Laplacian Equations with Delays
Pages: 492-502
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  periodic solutionsdeviating argumentcoincidence degreep-Laplacian equa-tions;
Abstract: By using the continuation theorem of coincidence degree theory due to Mawhin and the new analytical method, we study the T-periodic solutions to a class of third order p-Laplacian equations with distributed delays as follows (?p((x(t) - cx(t -σ))00))0+f1(x(t))x0(t)+f2(x0(t))x00(t)+g(t, x(t), x(t-τ(t)), R 0-r x(t+s) dm(s))=e(t). Some new results for existence of T-periodic solutions to such equations are obtained.
Related Articles
No related articles found